MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-03
Medical Device Problem Codes Device Damaged Prior to Use (2284); Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inspecting this sling and its packaging during the implant procedure, the surgeon determined it was contaminated, and it was not used as a result.The procedure was completed with implant of another of the same procedure was completed by implanting an alternate sling.No patient complications were reported.
 
Event or Problem Description
It was reported that upon inspecting this sling and its packaging during the implant procedure, the surgeon determined it was contaminated, and it was not used as a result.The procedure was completed with an alternative sling device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: device codes.

Brand Name
ADVANCE? XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21586403
Report Number2124215-2025-15285
Device Sequence Number18359801
Product Code OTM
UDI-Device Identifier00191506003999
UDI-Public(01)00191506003999(17)270601(10)35279066
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number720163-03
Device Catalogue Number720163-03
Device Lot Number0035279066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/15/2025
07/14/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/06/2025
08/05/2025
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale